U.S. doctors online nowAsk doctors free
OH
A 22-year-old male asked:

I have been taking 10mg o paxil (paroxetine) for 2 weeks and now im on 20mg of paxil (paroxetine) and i was wondering if random muscle twitches are a side effect when at rest ?

1 doctor answer1 doctor weighed in
Dr. Matthew Smith
Psychiatry 40 years experience
Possibly: This would be a very unusual, but not impossible, side effect: medically probably harmless, but perhaps intolerable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.